# SDR DALA2019101405893

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 130,070 hours, 18,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM EMERG LIGHTS FROM ROWS 1 TO 5 LT SIDE INOP. REPLACED EMERG BATTERY CHARGER/ PWR SUPPLY PER B767-300 AMM 33- 51.
